|02-04-2012, 09:49 PM||#1|
Join Date: Aug 2011
Location: St. Louis, Missouri
Training Exp: 14
Fav Exercise: rack pull
5 months on heavy stims.........bad sides.
Anyway, over the last few weeks I started to get social anxiety. It has got to the point where I can't but words together correctly, slurred speach, and I can't look somebody in the eye without my eyes almost welling up.
Also, I have zero confidence and almost depressed.
This is about a 180 from the person I usually am.
I am thinking that my dopamine levels are just wiped out, but I am not 100% sure. Can long term stims do this to you?
I have never had a CNS crash, but I'm hoping all of this is from too many stims for such a long time.
Any help or advice would be awesome!
|02-04-2012, 10:44 PM||#2|
Bearded Beast of Duloc
Join Date: Jul 2009
Training Exp: 20+ years
Training Type: Powerbuilding
Fav Exercise: Deadlift
Fav Supp: Butter
My only advice is to drop anything unnatural that you're taking and try to get your diet as clean and wholesome as possible for a while. I would drop the caffeine completely and make sure you're getting enough healthy fats in your diet.
Also, any chance you can give us a brief overview of your training frequency, duration, split, etc
|02-05-2012, 04:07 AM||#3|
Join Date: Jun 2011
Training Exp: 12+ years
Training Type: Powerlifting
Fav Exercise: Bench Press
Fav Supp: Chicken
Drop the supplement and any additional caffeine, ride it out for a week or so.
|02-05-2012, 09:57 AM||#4|
Anabolic Addiction Rep
Join Date: Jul 2009
Training Exp: 5
Training Type: Strongman
Fav Exercise: Push press
Fav Supp: Razor 8 Blast Powder
I also had some issues with razor 8. I actually still have some left in the container I bought. It worked awesome at first and I had great workouts but I would crash real hard and be miserable for a couple hours.
After a while this happened on a daily basis so I stopped taking it. I have heard that razor 8 is loaded with 1:3 dimeth, more than other pre workouts which can cause the sides. I would suggest just taking a little time off from pre workouts and then try something different
Current Training Log-http://muscleandbrawn.com/forums/tra...uggernaut.html
|02-05-2012, 10:21 AM||#5|
Join Date: Mar 2010
Location: North Central Illinois
Training Exp: 20 yrs.
Training Type: Westside
Fav Exercise: All of Them! Bench, hehe.
Fav Supp: Food
I bought the DMAA and Caffeine Anhydrous powders for pre workout, no issues to date.
M & S's Isofuel Chocolate, MGN's Dextrose,Universal's Beef Aminos and AAEFX's Kre-Alkalyn.
|02-05-2012, 11:41 AM||#6|
The Gristle Eating Giant
Join Date: Jul 2011
Location: BeStrong IL
Training Exp: 2
Training Type: Strongman
Fav Exercise: Deadlift
Fav Supp: Rare Steak
If I stay on pre-workouts constantly for more than a couple months I get anti-social. A month off usually fixes me up. During that, I limit myself to a couple cups of coffee in the morning.
Anastas Dimitar Martin
|02-05-2012, 12:31 PM||#7|
Join Date: Feb 2011
Training Exp: 5+ years
Training Type: Bodybuilding
Fav Exercise: Pullup/Bent Over Row
Fav Supp: Feeding the Brain
You did not provide enough information on your training contents and rest ratio to have someone make an opinion on whether you are, for example, over training, which would then lead to the possibility that you are over taxing the central nervous system, which can also be a cause of additional side effects as you stipulate. This can be true even if your dietary contents are adequate, and worsened if the diet isn't personally satisfactory.
Therefore, please provide more information on your training and diet.
Everything one puts in their mouth, has a side effect being good or bad. And, I mean everything. This includes the food we eat and the micro-nutrients and macro-nutrients, etc, that they contain. Just think about it some. For example, too much or too little calories, creates a side effect. Too much or to little of a macro (say Carbohydrates), creates a side effect. Too much or too little of a micro-nutrient, can create deficiencies, and in some cases where there is too much, it can put the kidneys into overdrive to get ride of it, some cases personal illness, and lastly, in can be toxic to the body.
This is why it is wise to study any and all ingredients in any supplement, and pay consideration to their personal history (if applicable), if one plans to consume a supplement in conjunction to what they would normally eat.
Its not by mistake that Caffeine is in various supplements including various types of "so-called" fat loss products. Caffeine has stimulant and mild diuretic properties, and how the equation of good/bad side effects this balance, depends on the person's tolerance, and some other personal usage factors.
For example: Keeping things equal with the unknowns, some persons can take 400mg of caffeine per day (or more), and get a temporary energy hit for a time, and be fine after it ends. While others over time, can develop depression (stemming from the initial stimulation fall and associated stress relating to it), when stimulant subsides. Not to mention some other negative side effects (dependent on how this is perceived), of tremors, frequent urination, etc, etc, when the nervous system is under stimulation, while others may not have these sort of side effects. These examples are when the person is consuming, there can be side effects when consumption is stopped, when the body has been varying its tolerance level. In this case headaches, (and again depression), can be some of the side effects experienced with some persons. Think of it like, riding a bike on a even surface with some hills (up and down variance of dosage), and then suddenly riding off a cliff (where you stop usage). With some people there is simply going to be some side effects, while others its more tolerated or less severe.
Personally, I have a high tolerance to Caffeine. I drink coffee everyday and in some cases large quantities, and have since I was 18 years old. I don't have any side effects, other than frequent urination. However, I use the frequent urination to a dietary advantage (when macro manipulated), where losing water is beneficial, and reduce it when its not.
One more note of caution. Labels on supplements, are there to stimulate one thing and one thing only: A sale. Do yourself and your body a favor. Take each ingredient stipulated on a label and do some personal research, and learn whether the so-called benefits are true or false, and learn about the side effects of each. Be educated before making a purchase. This will not only save you money, but also, potentially harmful effects on your body. Just because one person isn't effected with any notable negative side effects, does not mean you will not be.
|02-06-2012, 04:51 PM||#8|
Manlet of Malice
Join Date: Aug 2010
your receptors can only take so much man. gotta take a week or two off every 4-6 weeks.
this is why people shouldnt use stims without knowing what they are doing. i ran ecay for almost a year without probs
|heavy, months, sides, stimsbad|
|Thread||Thread Starter||Forum||Replies||Last Post|
|8 months in||70sBB||Muscle Building and Bodybuilding||3||02-13-2012 01:30 PM|
|Four Months into it||chippper||Muscle Building and Bodybuilding||4||01-21-2012 04:14 PM|
|FB,some months later...||embrance||Muscle Building and Bodybuilding||6||09-01-2011 03:36 PM|
|Challenge: 45 lbs in 3 months||big_swede||Powerlifting & Strength Training||3||09-25-2010 05:09 PM|
|Choose sides. Alien or Predator?||glwanabe||General Board||10||07-13-2010 08:35 PM|
|Thread Tools||Search this Thread|